Transient iatrogenic immunodeficiency-related B-cell lymphoproliferative disorder of the skin in a patient with mycosis fungoides/Sézary syndrome

Authors


Jonathan L. Curry, MD, Department of Pathology, Unit 85, The University of Texas M.D. Anderson Cancer Center, 1515 Holcombe Blvd., Houston, TX 77030, USA
Tel: +1 713 792 2956
Fax: +1 713 606 2973
e-mail: jlcurry@mdanderson.org

Abstract

Immunodeficiency-related lymphoproliferative disorders (IR-LPD) may occur in the setting of immunosuppressive therapy with methotrexate and TNF-α antagonists. As far as we are aware, this is the first report of an Epstein-Barr virus-associated B-cell lymphoproliferative disorder, secondary to methotrexate therapy in a patient with mycosis fungoides/Sézary syndrome.

Curry JL, Prieto VG, Jones DM, Vega F, Duvic M, Diwan AH. Transient iatrogenic immunodeficiency-related B-cell lymphoproliferative disorder of the skin in a patient with mycosis fungoides/Sézary syndrome.

Ancillary